标题:On solutions of the generalized Stein quaternion matrix equation
作者:Song, Caiqin ;Wang, Xiaodong ;Zhang, Xiangyun
作者机构:[Song, Caiqin ] School of Mathematics, Shandong University, Jinan 250100, China;[Zhang, Xiangyun ] Department of Mathematics, East China Normal Univer 更多
通讯作者:Wang, X
来源:Journal of Applied Mathematics and Computing
出版年:2013
卷:43
期:43102
页码:115-131
DOI:10.1007/s12190-013-0655-3
关键词:Complex representation; Kronecker map; Parametric solution; Quaternion matrix equation
摘要:In this paper, some solution expressions to the quaternion matrix equation X-AXF=BY are obtained. They are the further conclusions of the paper (Song et al. in Int. J. Comput. Math. 89:890-900, 2012). By applying of Kronecker map and complex representation of a quaternion matrix, the sufficient conditions for finding the solution have been established. At the end of the article, numerical examples show the applications of the proposed explicit solution. © 2013 Korean Society for Computational and Applied Mathematics.
收录类别:EI;SCOPUS
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84883798727&doi=10.1007%2fs12190-013-0655-3&partnerID=40&md5=4e0c355f3a2a770030a54d7c1273c5f3
TOP